Great childrens non aspirin. Reviews January, 2021, page 4

Children's Tylenol Oral Suspension Medicine, Acetaminophen Pain Reliever & Fever Reducer for Cold + Flu Symptoms & Sore Throat, Aspirin-, Ibuprofen- & Alcohol- Free, Grape, 4 fl. oz

Search only Tylenol brand name

Children's Tylenol Oral Suspension Medicine, Acetaminophen Pain Reliever & Fever Reducer for Cold + Flu Symptoms & Sore Throat, Aspirin-, Ibuprofen- & Alcohol- Free, Grape, 4 fl. oz

Current price: 11.97 USD


Order at Amazon


  • Grape flavor
  • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
  • Relieves minor aches and pains and reduces fever in children

More Info

Aspirin Regimen Bayer 81mg Chewable Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever | Orange Flavor | 108 Count (36 Count (Pack of 3))

Search only Bayer brand name

Aspirin Regimen Bayer 81mg Chewable Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever | Orange Flavor | 108 Count (36 Count (Pack of 3))

Current price: 10.76 USD

Saving: $1.26 (10%)


Order at Amazon


Height: 4.22 Inches

Length: 2.75 Inches

Width: 1.5 Inches

Weight: 0.19 Pounds

  • Grape flavor
  • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
  • Relieves minor aches and pains and reduces fever in children
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor

More Info

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fl Oz

Search only Amazon Basic Care brand name

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fl Oz

Current price: 3.23 USD


Order at Amazon


Height: 5.13 Inches

Length: 2 Inches

Width: 2.03 Inches

Weight: 4 ounces

  • Grape flavor
  • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
  • Relieves minor aches and pains and reduces fever in children
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL Compare to the active ingredient in Children's Tylenol Oral Suspension

More Info

Advil Children’s Liquid Pain Relief Medicine and Fever Reducer, 4 Fl Oz

Search only Advil brand name

Advil Children’s Liquid Pain Relief Medicine and Fever Reducer, 4 Fl Oz

Current price: 6.29 USD


Order at Amazon


Height: 1.95 Inches

Length: 5.2 Inches

Width: 2.15 Inches

Weight: 4 ounces

  • Grape flavor
  • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
  • Relieves minor aches and pains and reduces fever in children
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL Compare to the active ingredient in Children's Tylenol Oral Suspension
  • HSA and FSA eligible product
  • HSA and FSA eligible products for your budget
  • Fruit flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Pain and fever medicine for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC fever reducers/pain relievers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Liquid pain reliever that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of fruit-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11

More Info

Rite Aid Children's Pain Relief Chewable Tablets, Acetaminophen, 160 mg - 24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years Old | Alcohol-Free, Aspirin-Free, & Ibuprofen-Free

Search only Rite Aid brand name

Rite Aid Children's Pain Relief Chewable Tablets, Acetaminophen, 160 mg - 24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years Old | Alcohol-Free, Aspirin-Free, & Ibuprofen-Free

Current price: 6.99 USD


Order at Amazon


  • Grape flavor
  • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
  • Relieves minor aches and pains and reduces fever in children
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL Compare to the active ingredient in Children's Tylenol Oral Suspension
  • HSA and FSA eligible product
  • HSA and FSA eligible products for your budget
  • Fruit flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Pain and fever medicine for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC fever reducers/pain relievers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Liquid pain reliever that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of fruit-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.

More Info

Children's Tylenol Oral Suspension Medicine with Acetaminophen, Cherry, 4 fl. oz with Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, Berry Flavored, 4 fl. oz

Search only Tylenol brand name

Children's Tylenol Oral Suspension Medicine with Acetaminophen, Cherry, 4 fl. oz with Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, Berry Flavored, 4 fl. oz

Current price: 11.14 USD


Order at Amazon


  • Grape flavor
  • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
  • Relieves minor aches and pains and reduces fever in children
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL Compare to the active ingredient in Children's Tylenol Oral Suspension
  • HSA and FSA eligible product
  • HSA and FSA eligible products for your budget
  • Fruit flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Pain and fever medicine for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC fever reducers/pain relievers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Liquid pain reliever that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of fruit-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever

More Info

Children's Tylenol Liquid (4 fl. oz) & Chewable (24 ct), Pain Relief, Grape, 2 pc bundle, 1 Count

Search only Tylenol brand name

Children's Tylenol Liquid (4 fl. oz) & Chewable (24 ct), Pain Relief, Grape, 2 pc bundle, 1 Count

Current price: 11.52 USD


Order at Amazon


Height: 5 Inches

Length: 4 Inches

Width: 2.06 Inches

  • Grape flavor
  • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
  • Relieves minor aches and pains and reduces fever in children
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL Compare to the active ingredient in Children's Tylenol Oral Suspension
  • HSA and FSA eligible product
  • HSA and FSA eligible products for your budget
  • Fruit flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Pain and fever medicine for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC fever reducers/pain relievers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Liquid pain reliever that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of fruit-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Kid-friendly product bundle comes from Tylenol. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years.
  • Both pain relieving products feature a formula that is aspirin-free, alcohol-free, and ibuprofen free, so they're gentle on the tummy. They both come in great-tasting grape flavor and kid-friendly forms
  • This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, flu, headache, sore throat, and toothache
  • Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension
  • Dual pack of Tylenol Pain Relief and Fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets

More Info

Children's Tylenol Chewables, Acetaminophen for Pain & Fever Relief, Bubble Gum, 24 ct

Search only Tylenol brand name

Children's Tylenol Chewables, Acetaminophen for Pain & Fever Relief, Bubble Gum, 24 ct

Current price: 12.22 USD


Order at Amazon


Height: 2 Inches

Length: 2.05 Inches

Width: 2.85 Inches

Weight: 0.059 Pounds

  • Grape flavor
  • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
  • Relieves minor aches and pains and reduces fever in children
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL Compare to the active ingredient in Children's Tylenol Oral Suspension
  • HSA and FSA eligible product
  • HSA and FSA eligible products for your budget
  • Fruit flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Pain and fever medicine for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC fever reducers/pain relievers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Liquid pain reliever that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of fruit-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Kid-friendly product bundle comes from Tylenol. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years.
  • Both pain relieving products feature a formula that is aspirin-free, alcohol-free, and ibuprofen free, so they're gentle on the tummy. They both come in great-tasting grape flavor and kid-friendly forms
  • This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, flu, headache, sore throat, and toothache
  • Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension
  • Dual pack of Tylenol Pain Relief and Fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years
  • Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
  • Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief
  • This kids' cold & flu medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula
  • 24-count of Children's Tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever

More Info

Equate - Children's Pain & Fever Acetaminophen 160 mg, Suspension Liquid, Dye-Free Cherry, 4 oz

Search only Equate brand name

Equate - Children's Pain & Fever Acetaminophen 160 mg, Suspension Liquid, Dye-Free Cherry, 4 oz

Current price: 10 USD


Order at Amazon


Height: 5.23621 Inches

Length: 2.08661 Inches

Width: 2.08661 Inches

  • Grape flavor
  • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
  • Relieves minor aches and pains and reduces fever in children
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL Compare to the active ingredient in Children's Tylenol Oral Suspension
  • HSA and FSA eligible product
  • HSA and FSA eligible products for your budget
  • Fruit flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Pain and fever medicine for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC fever reducers/pain relievers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Liquid pain reliever that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of fruit-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Kid-friendly product bundle comes from Tylenol. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years.
  • Both pain relieving products feature a formula that is aspirin-free, alcohol-free, and ibuprofen free, so they're gentle on the tummy. They both come in great-tasting grape flavor and kid-friendly forms
  • This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, flu, headache, sore throat, and toothache
  • Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension
  • Dual pack of Tylenol Pain Relief and Fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years
  • Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
  • Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief
  • This kids' cold & flu medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula
  • 24-count of Children's Tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Dye-Free Cherry Flavor. 4 FL OZ (118 ml).
  • Ages 2-11.
  • Alcohol Free, Aspirin Free, Ibuprofen Free, Gluten Free, No High Fructose Syrup. Non-Staining.
  • Fever Reducer / Pain Reliever.
  • Compare to Children's Tylenol Oral Suspension Active Ingredient.

More Info

Rite Aid Infants’ Fever Reducer & Pain Reliever Acetaminophen 5 mL Oral Suspension | Medicine Dropper, Cherry Flavor 2 fl oz | Infant Fever Reducer | Children's Fever Reducer | Baby Pain Reliever

Search only Rite Aid brand name

Rite Aid Infants’ Fever Reducer & Pain Reliever Acetaminophen 5 mL Oral Suspension | Medicine Dropper, Cherry Flavor 2 fl oz | Infant Fever Reducer | Children's Fever Reducer | Baby Pain Reliever

Current price: 6.99 USD


Order at Amazon


  • Grape flavor
  • Relieves cold and flu symptoms as well as sore throat, headache, and toothache
  • Relieves minor aches and pains and reduces fever in children
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL Compare to the active ingredient in Children's Tylenol Oral Suspension
  • HSA and FSA eligible product
  • HSA and FSA eligible products for your budget
  • Fruit flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Pain and fever medicine for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC fever reducers/pain relievers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Liquid pain reliever that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of fruit-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu
  • This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • 4-fluid ounces of Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Kid-friendly product bundle comes from Tylenol. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years.
  • Both pain relieving products feature a formula that is aspirin-free, alcohol-free, and ibuprofen free, so they're gentle on the tummy. They both come in great-tasting grape flavor and kid-friendly forms
  • This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, flu, headache, sore throat, and toothache
  • Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension
  • Dual pack of Tylenol Pain Relief and Fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years
  • Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
  • Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief
  • This kids' cold & flu medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula
  • 24-count of Children's Tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Dye-Free Cherry Flavor. 4 FL OZ (118 ml).
  • Ages 2-11.
  • Alcohol Free, Aspirin Free, Ibuprofen Free, Gluten Free, No High Fructose Syrup. Non-Staining.
  • Fever Reducer / Pain Reliever.
  • Compare to Children's Tylenol Oral Suspension Active Ingredient.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPRIN, IBUPROFEN, ALCOHOL, OR GLUTEN: Each 5 mL dose contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. This aspirin-free, ibuprofen-free, alcohol-free, gluten-free infant medicine is a must-have.
  • GREAT CHERRY FLAVOR: Rite Aid’s children's fever reducer and baby pain reliever, acetaminophen, comes with a dosing syringe for quick and easy measuring and ingesting. The tasty cherry flavor contains 160 mg of acetaminophen per 5 mL, without any dyes.
  • EASY TO ADMINISTER: Compare Rite Aid’s Infants’ Acetaminophen oral suspension to the active ingredient in Infants’ Tylenol Oral Suspension. Get all the benefits of an effective pain reliever with Rite Aid Infants’ Acetaminophen— designed just for kids.
  • CHILDREN AGES 2-3: Rite Aid Children’s Acetaminophen baby medicine is safely formulated for kids ages 2 years to 3-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.

More Info

1    2    3    4    5    6    7    8    9    10